# SDR AALA202104069005

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 82,545 hours, 9,971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Sticking
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW IS DIFFICULT TO CLOSE. LUBRICATED L2 WINDOW IAW AMM 12-21-34-610-801 AND RECHECKED CRANK HANDLE FORCE AND LOCK LATCHING FORCE IAW AMM 56-11-02-700-803, OPS CHECK GOOD.
